# SDR SWAA2014052828393

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,241 hours, 33,637 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 186A300418
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER AFT PANEL 343AB INBD AFT SEAL CRACKED.  R & R SEAL IAW SRM.
